Couldn't find what you looking for?

TRY OUR SEARCH!

I have been thinking about the way I should deal with my sleeping problem and a friend suggested I should use diphenhydramine. I am a bit cautious when it comes to medications, but I had to use something so I took that drug. Now, the situation improved, I do get some sleep abut I also got some weird dreams because of diphenhydramine HCL use. At least I think it is because of that drug.

Loading...

Well, it is a strong possibility you might have those kinds of problems because of that drug. Or you are just not used to dreaming because of your sleeplessness, that it seems weir to you know. If you really think there is something wrong with your dreams and sleep quality, you should try getting doctor's help. Honestly, that is something you should have done immediately.
Reply

Loading...

What would taking 20 to 30 of them do
Reply

Loading...

I took 2 pills about 3 hours ago and was not able to sleep. I took 2 more about 1\2 hour ago. Will i be ok or will i have an overdose emergencey? I am hypothyroid so i am afraid to go to sleep.
Reply

Loading...

You will trip nuts and start seeing sh*t lmao.
Reply

Loading...